# SDR UALA2013041102482

- Difficulty date: April 11, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,942 hours, 26,410 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5752184
- Part serial: 00000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINKHOLE IN FLOOR PANEL AT ROW 32.  INSTALLED OVERLAY PANEL PER MM.  FLOOR PANEL REPLACED.
